MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN GB MULTISITE CTN 10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN GB MULTISITE CTN 10; DRESSING,WOUND,OCCLUSIVE
Model Number 66800959
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during inspection the allevyn gb multisite ctn 10 silicone was offsetting to the back cover leaving the foam pad without silicone in various areas.It was a delay greater than 30 min.The patient was not injured and the procedure was completed with a smith-nephew back up device.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10.H3, h6: we have now concluded our investigation for the complaint received.The device, used in treatment, has not been returned for evaluation.Per reporter, the device is not available to be returned.However, a photo was provided which confirms a relationship between the device and the reported event.Silicone remained on the carrier paper reducing adhesion.Potential factors that can contribute to the reported event include the wound contact layer raw material quality issue.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history review found further instances of the reported event in the past years.These instances are currently being monitored, with actions being taken to reduce further instances.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
ALLEVYN GB MULTISITE CTN 10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key10991384
Report Number8043484-2020-04174
Device Sequence Number16341572
Product Code NAD
UDI-Device Identifier05000223476502
UDI-Public05000223476502
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model Number66800959
Device Catalogue Number66800959
Device Lot Number202021
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1